Title: Piecewise convex surface fitting
Authors: Willemans, Karin ×
Dierckx, Paul #
Issue Date: 1996
Publisher: Akademie verlag gmbh
Series Title: Zeitschrift fur angewandte mathematik und mechanik vol:76 pages:147-150
Abstract: We present an algorithm for smoothing a convex surface to a set of scattered data. As for the approximation functions, Powell-Sabin splines on triangulations are used. These piecewise quadratics with C-1-continuity are expressed as a linear combination of locally supported basis functions (B-splines), which are fairly easy to construct. The necessary and sufficient convexity conditions are translated into a suitable set of constraints. Due to the local support of the B-splines these constraints are sparse, which can be exploited to efficiently solve the problem. A refinement procedure for the triangulation that automatically takes account of the difficulties in the function underlying the data is included.
ISSN: 0044-2267
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science